# SDR USAA991476

- Difficulty date: January 12, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N346US
- Make and model: Boeing 737301
- Aircraft serial: 23515
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654795967
- Condition: Corroded
- Location: Bs 793
- Part time: 36,739 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A 1 INCH BY 2 INCH AREA OF CORROSION AFT CARGO BS 793 STRINGER 25R FRAME, CORROSION LEVEL 1.  REPAIRED PER SRM 51-20-01 AND SRM 51-10-02.  (M)
